# SDR IPXA13B77022

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B0225077A
- Part serial: 005556
- Condition: Damaged
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER UPPER SKIN HAS 2 HAIL DAMAGE DENTS REF EO B747-5750-48655-B FOR REPAIR.
